# SDR QXEA2024070500168

- Difficulty date: July 2, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N651QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000812
- Aircraft time: 12,708 hours, 8,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8SC5050008
- Condition: Broken
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PHOTOLUMINESCENT STRIP FWD OF ROW 1 R/H SIDE CRACKED BEYOND LIMITS. REMOVED AND REPLACED PHOTOLUMINESCENT STRIP ON R/H SIDE FWD OF ROW 1 IAW E175 AMM 33-50-21-000/400-801-A. NO FURTHER DEFECTS NOTED.
